American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Sara Arias-de-Reyna, Luis Dieulefait and Gabor Wiese. Compatible systems of symplectic Galois representations and the inverse Galois problem I. Images of projective representations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Krzysztof Dorobisz. The inverse problem for universal deformation rings and the special linear group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Nahid Walji. Matching densities for Galois representations. Proc. Amer. Math. Soc. 144 (2016) 3309-3316.
Abstract, references, and article information   
View Article: PDF

[4] Kimball Martin and Dinakar Ramakrishnan. A comparison of automorphic and Artin L-series of GL(2)-type agreeing at degree one primes. Contemporary Mathematics 664 (2016) 339-350.
Book volume table of contents   
View Article: PDF

[5] Matija Kazalicki and Anthony J. Scholl. Modular forms, de Rham cohomology and congruences. Trans. Amer. Math. Soc. 368 (2016) 7097-7117.
Abstract, references, and article information   
View Article: PDF

[6] Douglas Ulmer. Conductors of $\ell$-adic representations. Proc. Amer. Math. Soc. 144 (2016) 2291-2299.
Abstract, references, and article information   
View Article: PDF

[7] Jared Weinstein. Reciprocity laws and Galois representations: recent breakthroughs. Bull. Amer. Math. Soc. 53 (2016) 1-39.
Abstract, references, and article information   
View Article: PDF

[8] David Zywina. The Sato-Tate law for Drinfeld modules. Trans. Amer. Math. Soc. 368 (2016) 2185-2222.
Abstract, references, and article information   
View Article: PDF

[9] Shalini Bhattacharya and Eknath Ghate. Supercuspidal ramification of modular endomorphism algebras. Proc. Amer. Math. Soc. 143 (2015) 4669-4684. MR 3391026.
Abstract, references, and article information   
View Article: PDF

[10] Avner Ash and Darrin Doud. Highly reducible Galois representations attached to the homology of $\mathrm{GL}(n,\mathbb{Z})$. Proc. Amer. Math. Soc. 143 (2015) 3801-3813. MR 3359572.
Abstract, references, and article information   
View Article: PDF

[11] Dinakar Ramakrishnan. Recovering Cusp Forms on $\mathrm{GL(2)}$ from Symmetric Cubes. Contemporary Mathematics 655 (2015) 181-189.
Book volume table of contents
View Article: PDF

[12] Sara Arias-de-Reyna. Automorphic Galois Representations and the Inverse Galois Problem. Contemporary Mathematics 649 (2015) 1-16.
Book volume table of contents   
View Article: PDF

[13] Guillermo Mantilla-Soler. A Space of Weight 1 Modular Forms Attached to Totally Real Cubic Number Fields. Contemporary Mathematics 649 (2015) 131-137.
Book volume table of contents   
View Article: PDF

[14] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[15] Gerasimos Dousmanis. A note on reductions of $2$-dimensional crystalline Galois representations. Proc. Amer. Math. Soc. 142 (2014) 3713-3729.
Abstract, references, and article information   
View Article: PDF

[16] Jack A. Thorne. Automorphy lifting for residually reducible $l$-adic Galois representations. J. Amer. Math. Soc. 28 (2015) 785-870.
Abstract, references, and article information   
View Article: PDF

[17] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[18] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[19] J. W. Cogdell, F. Shahidi and T.-L. Tsai. On stability of root numbers. Contemporary Mathematics 614 (2014) 375-386.
Book volume table of contents   
View Article: PDF

[20] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[21] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[22] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[23] A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long. Galois representations with quaternion multiplication associated to noncongruence modular forms. Trans. Amer. Math. Soc. 365 (2013) 6217-6242.
Abstract, references, and article information   
View Article: PDF

[24] Toby Gee, Tong Liu and David Savitt. The Buzzard--Diamond--Jarvis conjecture for unitary groups. J. Amer. Math. Soc. 27 (2014) 389-435.
Abstract, references, and article information   
View Article: PDF

[25] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[26] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[27] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[28] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[29] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[30] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia